# SDR ASAA2020111333555

- Difficulty date: November 13, 2020
- Submitted: November 17, 2020
- Operation: Air carrier
- Aircraft: N428AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36353
- Aircraft time: 17,985 hours, 5,700 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Failed
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING APPROACH ON ARC INTERCEPT WAS EXECUTED ON FMC LEGS PAGE.  FOLLOWING EXECUTION A DUAL VTK WAS DISPLAYED AND BOTH MCDUS REVERTED TO THE MENU PAGE WITH NO VISIBLE FMC PROMPTS.  THE APPROACH WAS CONTINUED IN VISUAL CONDITIONS AND BOTH FMCS RETURNED TO OPERATION AND ACCEPTED PROGRAMMING TO THE PROGRAMMED APPROACH.  THE WAYPOINT SELECTED PRIOR TO FMC FAILURE WAS CRSNR AND THE RNAV (RNP) M27.  GROUNDED-YES.  PERFORMED B737-900 FIM 34-61 TASK 836.  NO FAULTS DISPLAYED, SYSTEM OPERATIONS NORMAL.
